• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Pins & Needles ....& Bruising

I've only noticed the bruising in the last week or so and it always seems to be on my thighs! :eek: I've read that plenty of people have had this, though it seems they're usually quite close to target when it happens so no idea why it's happening to me atm!

The pins and needles thing I'm not too sure about though hun. Perhaps someone will be along soon who has more experience of that symptom.
Thankyou babe its good to know im not alone with the bruising
Im far away from my target but hopefully it will calm down a bit

Thankyou so much for your reply
Not a problem honey, that's what we're here for :) It could just be your body getting used to what you're doing to it and putting up a (feeble lol) fight in retaliation? If you're worried I'd consult you're pharmacist or GP, or perhaps drop Lipotrim HQ a line and ask them? Usually they're pretty quick at getting back to people x
i do notice i have one bad bruise on my arm it looks like someone has grabbed me and i have one on my leg too.


I will do this!!!
Iv just started week 4 and my legs tingle sometimes and in my first 2 weeks my theighs were covered in little bruises!! thought id just been clumsy


I will do this!!!
Exactly what i thought when i read the thread, im glad its not just me!!! :)
Me too, I have had a bruise on the front of each ankle for months! Weird but not sore so I just forget about it!



Staff member
The volume and viscosity of your blood changes when on a VLCD. Bruising can occur when there is a lack of vitamin K. CD does have Vitamin K in it however there is not RDA for this vitamin.

If you bruise easily have a chat to your local pharmacist. There is a vit K supplement called Synkavit and this can help. If it continues and you are worried please go back to your GP.

I am sure there is a thread on here about this I will see if I can find it.

Linda CD Counsellor
Cambridge Diet Sponsor of the Year 2007
Cambridge Counsellor Co-ordinator Committee
20 Years' Service Award
Special Merit Award Winner 2005


Cambridge Diet formulae is similar to Lipotrim so I think this would apply to both but it would be best to ask your chemist or contact Lipotrim and see what they have to say.

Love Mini xxx

Similar threads